# SDR VNAA20250629007

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIEDOWN BRACKET FITTING AT STRINGER 25L AND FS565 IS CORRODED.  REMOVED AND REPLACED TIEDOWN BRACKET FITTING P/N SH670-33389-2 IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-23-00-001-001-A01, 51-42-06-001-001-A01, 51-42-20-001-001-A01, 51-45-00-001-001-A01. TASKS COMPLETED ON MWC HN00232705.
